# SDR NSVA200300004

- Difficulty date: February 4, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 15,362 hours, 24,205 cycles
- System (JASC): 5200 · Doors
- Part: Cable
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

Airstair door would not open. Maintenance found one door support cable "jamed" on the forward edge between the door and structure. Maintenance dislodged cable, performed multiple operational check of door with no defects noted.
